Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
176 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

What causes small spotted rash on the stomach?

About 3 months ago i noticed a wierd small spotted rash on my stomach over ribcage n then a couple days later i noticed the same thing on my side the spots vary in size, it doesnt it. bt i cnt tell if becuz ive gained a little wait they seem to have gotten bigger and somedays it looks darker and more pronounced that others. i did have contact dermatitis during this time on the lower part of my legs and on anckles this lasted a couple weeks, it was while i was at a rehab in michigan the facility was running on well water and there was a manmade lake we swam in, mosquito bites were daily. i also have been diagnosed with hpv over the last year.
Tue, 29 Dec 2020
Report Abuse
General & Family Physician 's  Response
Hello,

The symptoms seem to be related to a contact dermatitis. I recommend using an antihistamine such as Cetirizine 10 mg daily. I also suggest using a steroid cream for local application such as Hydrocortisone cream.

Take care. Hope I have answered your question. Let me know if I can assist you further.

Regards,
Dr. Dorina Gurabardhi, General & Family Physician
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in


Recent questions on Skin rash


What causes small spotted rash on the stomach?

Hello, The symptoms seem to be related to a contact dermatitis. I recommend using an antihistamine such as Cetirizine 10 mg daily. I also suggest using a steroid cream for local application such as Hydrocortisone cream. Take care. Hope I have answered your question. Let me know if I can assist you further. Regards, Dr. Dorina Gurabardhi, General & Family Physician